# SDR ABXA9700322

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Driver Link
- Part number: 5958782503
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT ENGINE THRUST REVERSER UPPER OUTBOARD DRIVER LINK WAS FOUND CRACKED.  REPLACED DRIVER LINK IAW DC-9 M.M. 78-31-5.
